Alert archive / Texas / River Flood Warnings in 2008

River Flood Warning 4, NWS Austin/San Antonio, TX

April 6, 2008Val Verde County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Apr 6, 2008, 8:12 AM CDT for Val Verde County, Texas. It took effect at Apr 6, 2008, 1:00 PM CDT. It was in force for 41 hr.

The area

The counties it named.

The facts

Issued
Apr 6, 2008, 8:12 AM CDT (13:12 UTC)
In effect from
Apr 6, 2008, 1:00 PM CDT
Expired
Apr 8, 2008, 5:45 AM CDT
In force
41 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
Minor

County Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 109 km from the middle of the area, began a volume at 13:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Rio Grande at Del Rio (DLRT2).

Action stage
4.2 ft
Minor stage
4.5 ft
Moderate stage
4.7 ft
Major stage
7.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS84 KEWX 061312
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
812 AM CDT SUN APR 06 2008

...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
  RIO GRANDE 
  
NO SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.


TXC465-062112-
/O.NEW.KEWX.FL.W.0004.080406T1800Z-000000T0000Z/
/DLRT2.1.DR.080406T1800Z.080406T1800Z.000000T0000Z.NO/
812 AM CDT SUN APR 06 2008

* AT  7:15 AM SUNDAY THE STAGE WAS 4.0 FEET (1.2 METERS).
* FLOOD STAGE IS 4.0 FEET (1.2 METERS).
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS AFTERNOON.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO 
  NEAR 4.0 FEET 1.2 METERS BY THIS AFTERNOON.
* IMPACT...AT 4.0 FEET...FLOW IS OVERBANKS INTO LOWEST AREAS OF THE FLOOD 
  PLAIN...THREATENING TO FLOOD THE ROAD THROUGH THE VEGA VERDE SUBDIVISION.


&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
                    BF  FLD   OBSERVED            FORECAST 6AM LST (FT)
LOCATION           STG  STG    STG    DAY TIME   MON   TUE   WED   THU   FRI
  DEL RIO            4    4    4.0   SUN 07 AM   4.0   4.0   4.0   4.0   4.0


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
                    BF  FLD   OBSERVED            FORECAST 6AM LST (M)
LOCATION           STG  STG    STG    DAY TIME   MON   TUE   WED   THU   FRI
  DEL RIO            1    1    1.2   SUN 07 AM   1.2   1.2   1.2   1.2   1.2

$$
3 follow-up statements
000 
WGUS84 KEWX 070107
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
807 PM CDT SUN APR 06 2008

...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
  RIO GRANDE 
  
  NO SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.

TXC465-070907-
/O.CON.KEWX.FL.W.0004.000000T0000Z-000000T0000Z/
/DLRT2.1.DR.080406T2330Z.080406T2130Z.000000T0000Z.NO/
807 PM CDT SUN APR 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE RIO GRANDE AT DEL RIO.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:15 PM SUNDAY THE STAGE WAS 4.0 FEET (1.2 METERS).
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET (1.2 METERS).
* FORECAST...THE RIVER WILL REMAIN NEAR 4.0 FEET OR 1.2 METERS
  FOR THE NEXR SEVERAL DAYS. THIS IS DUE TO CONTROLED RELEASES FROM AMISTAD DAM.
* IMPACT...AT 4.0 FEET...FLOW IS OVERBANKS INTO LOWEST AREAS OF THE FLOOD 
  PLAIN...THREATENING TO FLOOD THE ROAD THROUGH THE VEGA VERDE SUBDIVISION.

&&

BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
                    BF  FLD   OBSERVED            FORECAST 6AM LST (FT)
LOCATION           STG  STG    STG    DAY TIME   MON   TUE   WED   THU   FRI
  DEL RIO            4    4    4.0   SUN 07 PM   4.0   4.0   4.0   4.0   4.0


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
                    BF  FLD   OBSERVED           FORECAST 6AM LST (M)
LOCATION           STG  STG    STG    DAY TIME   MON   TUE   WED   THU   FRI
  DEL RIO            1    1    1.2   SUN 07 PM   1.2   1.2   1.2   1.2   1.2

$$
000 
WGUS84 KEWX 071631
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1131 AM CDT MON APR 07 2008

...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
  RIO GRANDE 
  
NO SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.


TXC465-080031-
/O.CON.KEWX.FL.W.0004.000000T0000Z-000000T0000Z/
/DLRT2.1.DR.080406T2330Z.080406T2130Z.000000T0000Z.NO/
1131 AM CDT MON APR 07 2008

THE FLOOD WARNING CONTINUES FOR
  THE RIO GRANDE AT DEL RIO.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:15 AM MONDAY THE STAGE WAS 4.0 FEET (1.2 METERS).
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET (1.2 METERS).
* FORECAST...THE RIVER WILL REMAIN NEAR 4.0 FEET  METERS.
* IMPACT...AT 4.0 FEET...FLOW IS OVERBANKS INTO LOWEST AREAS OF THE FLOOD 
  PLAIN...THREATENING TO FLOOD THE ROAD THROUGH THE VEGA VERDE SUBDIVISION.


&&


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
                    BF  FLD   OBSERVED            FORECAST 6AM LST (FT)
LOCATION           STG  STG    STG    DAY TIME   TUE   WED   THU   FRI   SAT
  DEL RIO            4    4    4.0   MON 11 AM   4.0   4.0   4.0   4.0   4.0


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
                    BF  FLD   OBSERVED            FORECAST 6AM LST (M)
LOCATION           STG  STG    STG    DAY TIME   TUE   WED   THU   FRI   SAT
  DEL RIO            1    1    1.2   MON 11 AM   1.2   1.2   1.2   1.2   1.2



$$
000 
WGUS84 KEWX 080122
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
822 PM CDT MON APR 07 2008

...A FLOOD WARNING REMAINS IN EFFECT FOR THE...
  RIO GRANDE 
  
NO SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE NEXT 24-48 HOURS.

TXC465-080922-
/O.EXT.KEWX.FL.W.0004.000000T0000Z-080408T1045Z/
/DLRT2.1.DR.080406T2330Z.080406T2130Z.080407T2245Z.NO/
822 PM CDT MON APR 07 2008

THE FLOOD WARNING CONTINUES FOR
  THE RIO GRANDE AT DEL RIO.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:15 PM MONDAY THE STAGE WAS 4.0 FEET (1.2 METERS).
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 4.0 FEET (1.2 METERS).
* FORECAST...THE RIVER IS EXPECTED TO REMAIN NEAR THE FLOOD STAGE OF 4.0 FEET 
  OR 1.2 METERS FOR THE NEXT SEVERAL DAYS. 
* IMPACT...AT 4.0 FEET...FLOW IS OVERBANKS INTO LOWEST AREAS OF THE FLOOD 
  PLAIN...THREATENING TO FLOOD THE ROAD THROUGH THE VEGA VERDE SUBDIVISION.

$$

&&

BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (FEET):
                    BF  FLD   OBSERVED            FORECAST 6AM LST (FT)
LOCATION           STG  STG    STG    DAY TIME   TUE   WED   THU   FRI   SAT
  DEL RIO            4    4    4.0   MON 07 PM   4.0   4.0   4.0   4.0   4.0


BELOW ARE THE LATEST RIVER STAGES AND FORECASTS (METERS):
                    BF  FLD   OBSERVED           FORECAST 6AM LST (M)
LOCATION           STG  STG    STG    DAY TIME   TUE   WED   THU   FRI   SAT
  DEL RIO            1    1    1.2   MON 07 PM   1.2   1.2   1.2   1.2   1.2

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Apr 6, 6:31 AM CDT, 1 hour 41 minutes earlier.

Area forecast discussion, Apr 6, 6:31 AM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
631 AM CDT SUN APR 6 2008

.DISCUSSION...MVFR/IFR CONDITIONS WILL PREVAIL AT THE I-35 TAF
SITES THROUGH 18Z. SKIES WILL SCATTER TO VFR FOR THE AFTERNOON AND
RETURN TO MVFR CIGS/VSBYS AFT 08Z MONDAY.

&&

.PREV DISCUSSION... /ISSUED 610 AM CDT SUN APR 6 2008/

DISCUSSION...
SOUTH AND SOUTHEAST WINDS WILL CONTINUE TO INCREASE THROUGH
MONDAY IN RESPONSE TO A SERIES OF LOW AMPLITUDE H7 TO H3 TROFS
THAT PASS BY TO THE NORTH OF THE AREA IN ZONAL TO LOW AMPLITUDE
WIND PATTERNS FROM THE ROCKIES TO THE PLAINS THROUGH MONDAY.
EARLY MORNING LOWS CLOUDS HAVE DEVELOPED OVER THE AREA THIS
MORNING...WITH PATCHY FOG OVER THE EAST PART OF SOUTH CENTRAL
TEXAS. THE LOW CLOUDS ARE EXPECTED TO DECREASE LATER THIS
MORNING...BECOMING MOSTLY SUNNY TO PARTLY CLOUDY IN THE
LATE MORNING OR AROUND NOON THROUGH THE AFTERNOON TODAY.
MORE CLOUDS WITH THIS TYPE OF EARLY APRIL PATTERN IS LIKELY AGAIN
FOR SUNDAY NIGHT AND AGAIN FOR MONDAY NIGHT AND TUESDAY...WITH
MILD OVERNIGHT LOWS AND WARM AFTERNOON HIGHS. A LARGER SCALE
AMPLITUDE H7 TO H3 TROF...FORECAST TO MOVE ACROSS THE CENTRAL U.S.
TUESDAY...COULD HELP MAKE A WEAK FRONT APPROACH THE HILL COUNTRY
TUESDAY NIGHT AND WEDNESDAY...HOWEVER AN APPROACHING LARGER SCALE
WEATHER SYSTEM COMING FROM THE SW U.S. TO WEST TEXAS WILL CAUSE
THIS TYPE OF FRONT TO STOP NEAR OR JUST NORTH OF THE HILL
COUNTRY AND THEN MOVE NORTH AGAIN WEDNESDAY AFTERNOON AND
WEDNESDAY NIGHT. THIS WILL CAUSE CONTINUED WARM AIR ADVECTION AND
INCREASING CLOUDS ACROSS SOUTH CENTRAL TEXAS. THESE TYPE OF
PATTERNS SIGNAL A CHANCE OF SHOWERS INCREASING FOR A WEDNESDAY
TO WEDNESDAY NIGHT TIME FRAME.

SOME NOTABLE WEATHER CHANGES WILL FOLLOW IN A THURSDAY THROUGH
NEXT WEEKEND TO THE EARLY AND MID PART OF THE FOLLOWING WEEK.
AS THE STRONG H7 TO H3 TROF COMES ACROSS THE AREA FROM THE WEST
ON THURSDAY...THE CHANCE OF SHOWERS AND THUNDERSTORMS SHOWS UP FOR
A LATE WEDNESDAY NIGHT TO THURSDAY MORNING PERIOD...FOLLOWED BY
DECREASING RAIN CHANCES FROM THE WEST. A MILD AIRMASS AND WEST TO
SOUTHWEST WINDS IS FORECAST TO SPREAD ACROSS THE AREA FROM THE
WEST THURSDAY AFTERNOON...IN A SIMILAR PATTERN LIKE FEB. 4 AND
5...FEB. 25...AND MAR. 14. WILL CONTINUE TO SHOW WARM AFTERNOON
HIGHS WITH THIS WEATHER PATTERN FOR THURSDAY...WITH HIGHS IN THE
90S OVER THE WEST TO SOUTHWEST PART OF THE AREA TO THE MID AND
UPPER 80S OVER THE NORTH TO EAST PART OF SOUTH CENTRAL TEXAS.

WARM CONDITIONS ON THURSDAY WILL BE FOLLOWED BY SLIGHTLY COOLER
CONDITIONS THURSDAY NIGHT...AS ANOTHER WAVE OF DRY AIR MOVES
ACROSS FROM THE WEST.  DAYTIME HIGHS FRIDAY WILL CONTINUE TO BE
MILD TO WARM...AS DRY NORTHWEST WINDS SWEEP ACROSS THE
REGION...ALTHOUGH THE AIR MASS WILL BE SLIGHTLY COOLER THAN
ON THURSDAY SO DAYTIME HIGHS ARE EXPECTED TO BE SLIGHTLY LESS
THAN ON THURSDAY. AS THE STRONG H7 TO H3 TROF MOVES TO THE
MISSISSIPPI VALLEY LATE FRIDAY AND FRIDAY NIGHT...THE GATE FOR
COOLER AIR WILL OPEN UP...AND SPILL ACROSS SOUTH CENTRAL TEXAS
FROM THE NORTH AND NORTHWEST FRIDAY NIGHT AND SATURDAY. MEDIUM
RANGE FORECASTS SHOW A BRIEF WARMUP ON SUNDAY OF NEXT WEEKEND AND
POSSIBLY MONDAY IN THE EARLY PART OF THE FOLLOWING WEEK. A COOLER
WAVE OF AIR IS FORECAST TO FOLLOW AFTER MONDAY OF THE FOLLOWING
WEEK...ON TUE. APR. 15TH TO WED. APR. 16TH.

FIRE WEATHER...
RELATIVE HUMIDITIES WILL INCREASE THROUGH THE EARLY AND
MID PART OF THIS WEEK. BREEZY AND WARM CONDITIONS ON THURSDAY OF
THIS WEEK WILL MAKE FOR VERY LOW HUMIDITY...AS WINDS PICKUP TO 10 TO
20 MPH THURSDAY AFTERNOON. AS A RESULT...CONDITIONS WILL BE
FAVORABLE TO BE AT CRITICAL LEVELS ON THURSDAY AFTERNOON OF NEXT
WEEK. A BREEZY AND SLIGHTLY COOLER DAY IS EXPECTED FRIDAY...AND
CONDITIONS MAY APPROACH CRITICAL LEVELS AGAIN DURING THE DAY ON
FRIDAY.

PREV DISCUSSION... /ISSUED 414 AM CDT SUN APR 6 2008/

DISCUSSION...
SOUTH AND SOUTHEAST WINDS WILL CONTINUE TO INCREASE THROUGH
MONDAY IN RESPONSE TO A SERIES OF LOW AMPLITUDE H7 TO H3 TROFS
THAT PASS BY TO THE NORTH OF THE AREA IN ZONAL TO LOW AMPLITUDE
WIND PATTERNS FROM THE ROCKIES TO THE PLAINS THROUGH MONDAY.
EARLY MORNING LOWS CLOUDS HAVE DEVELOPED OVER THE AREA THIS
MORNING AND ARE EXPECTED TO BECOME MOSTLY SUNNY TO PARTLY
CLOUDY BY LATE MORNING THROUGH THE AFTERNOON. MORE CLOUDS WITH
THIS TYPE OF EARLY APRIL PATTERN IS LIKELY AGAIN FOR SUNDAY NIGHT
AND AGAIN FOR MONDAY NIGHT AND TUESDAY...WITH MILD OVERNIGHT LOWS
AND WARM AFTERNOON HIGHS. A LARGER SCALE AMPLITUDE H7 TO H3
TROF...FORECAST TO MOVE ACROSS THE CENTRAL U.S. TUESDAY...COULD
HELP BRING A WEAK FRONT NEAR THE HILL COUNTRY AND ADJACENT PARTS
OF SOUTH CENTRAL TEXAS TUESDAY NIGHT AND WEDNESDAY...HOWEVER AN
APPROACHING LARGER SCALE WEATHER SYSTEM COMING FROM THE SW U.S. TO
WEST TEXAS WILL CAUSE THIS TYPE OF FRONT TO SLOW DOWN AND MOVE
NORTH AGAIN WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. THIS WILL
CAUSE CONTINUED WARM AIR ADVECTION AND INCREASING CLOUDS ACROSS
SOUTH CENTRAL TEXAS. THESE TYPE OF PATTERNS SIGNAL A CHANCE OF
SHOWERS INCREASING FOR A WEDNESDAY TO WEDNESDAY NIGHT TIME FRAME.

SOME NOTABLE WEATHER CHANGES WILL FOLLOW IN A THURSDAY THROUGH
NEXT WEEKEND TO THE EARLY AND MID PART OF THE FOLLOWING WEEK TIME
FRAME. AS THE STRONG H7 TO H3 TROF COMES ACROSS THE AREA FROM THE
WEST ON THURSDAY...THE CHANCE OF SHOWERS AND THUNDERSTORMS SHOWS
UP FOR A LATE WEDNESDAY NIGHT TO THURSDAY MORNING PERIOD...FOLLOWED
BY DECREASING RAIN CHANCES FROM THE WEST. A MILD AIRMASS AND WEST
TO SOUTHWEST WINDS IS FORECAST TO SPREAD ACROSS THE AREA FROM THE
WEST THURSDAY AFTERNOON...IN A SIMILAR PATTERN LIKE FEB. 4 AND
5...FEB. 25...AND MAR. 14. WILL CONTINUE TO SHOW WARM AFTERNOON
HIGHS WITH THIS WEATHER PATTERN FOR THURSDAY...WITH HIGHS IN THE
90S OVER THE WEST TO SOUTHWEST PART OF THE AREA TO THE MID AND
UPPER 80S OVER THE NORTH TO EAST PART OF SOUTH CENTRAL TEXAS.

WARM CONDITIONS ON THURSDAY WILL BE FOLLOWED BY SLIGHTLY COOLER
CONDITIONS THURSDAY NIGHT...AS ANOTHER WAVE OF DRY AIR MOVES
ACROSS FROM THE WEST.  DAYTIME HIGHS FRIDAY WILL CONTINUE TO BE
MILD TO WARM...AS DRY NORTHWEST WINDS SWEEP ACROSS THE
REGION...ALTHOUGH THE AIR MASS WILL BE SLIGHTLY COOLER THAN
ON THURSDAY SO DAYTIME HIGHS ARE EXPECTED TO BE SLIGHTLY LESS
THAN ON THURSDAY. AS THE STRONG H7 TO H3 TROF MOVES TO THE
MISSISSIPPI VALLEY LATE FRIDAY AND FRIDAY NIGHT...THE GATE FOR
COOLER AIR WILL OPEN UP...AND SPILL ACROSS SOUTH CENTRAL TEXAS
FROM THE NORTH AND NORTHWEST FRIDAY NIGHT AND SATURDAY. MEDIUM
RANGE FORECASTS SHOW A BRIEF WARMUP ON SUNDAY OF NEXT WEEKEND AND
POSSIBLY MONDAY IN THE EARLY PART OF THE FOLLOWING WEEK. A COOLER
WAVE OF AIR IS FORECAST TO FOLLOW AFTER MONDAY OF THE FOLLOWING
WEEK...ON TUE. APR. 15TH TO WED. APR. 16TH.

FIRE WEATHER...
RELATIVE HUMIDITIES WILL INCREASE THROUGH THE EARLY AND
MID PART OF THIS WEEK. BREEZY AND WARM CONDITIONS ON THURSDAY OF
NEXT WEEK WILL MAKE FOR VERY LOW HUMIDITY...AS WINDS PICKUP TO 10
TO 20 MPH THURSDAY AFTERNOON. AS A RESULT...CONDITIONS WILL BE
FAVORABLE TO BE AT CRITICAL LEVELS ON THURSDAY AFTERNOON OF NEXT
WEEK. A BREEZY AND SLIGHTLY COOLER DAY IS EXPECTED FRIDAY...AND
CONDITIONS MAY APPROACH CRITICAL LEVELS AGAIN DURING THE DAY ON
FRIDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              83  63  85  67  84 /   0  10  10  -   20
AUSTIN BERGSTROM INTL AIRPORT  83  61  85  67  84 /   0  10  10  -   20
DEL RIO INTL AIRPORT           88  61  89  67  89 /  -   10  10  10  -
SAN ANTONIO INTL AIRPORT       83  64  85  68  84 /  -   10  10  -   10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

08/03
Hazardous weather outlook, Apr 6, 5:11 AM CDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
511 AM CDT SUN APR 6 2008

TXZ171>173-183>194-202>209-217>225-228-071000-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
511 AM CDT SUN APR 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Apr 6, 7:37 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
737 AM CDT SUN APR 6 2008

TXZ171>173-183>194-202>209-217>225-228-061530-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY...
PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...
CUERO...HALLETTSVILLE...CARRIZO SPRINGS
737 AM CDT SUN APR 6 2008

...EARLY TO MID APRIL WEATHER CHANGES ON THE WAY...

PATCHY FOG OVER THE EAST PART OF SOUTH CENTRAL TEXAS IS
EXPECTED TO CONTINUE THROUGH THE MID MORNING HOURS.
THIS IS FORECAST TO GIVE WAY TO PARTLY CLOUDY CONDITIONS
LATER THIS MORNING...AND THEN MOSTLY SUNNY CONDITIONS
IN THE AFTERNOON.

LATE NIGHT AND MORNING CLOUDINESS IS EXPECTED TO CONTINUE
IN THE EARLY PART OF THIS WEEK...AHEAD OF A SPRING RAIN
MAKING SYSTEM EXPECTED TO APPROACH THE AREA FROM THE
WEST WEDNESDAY AND WEDNESDAY NIGHT. THIS WILL BRING A
CHANCE FOR SHOWERS OR THUNDERSTORMS AGAIN WEDNESDAY OR
WEDNESDAY NIGHT THROUGH THURSDAY MORNING.

A DRY AND WARM AFTERNOON...WITH BREEZY WEST WINDS IS
EXPECTED ON THURSDAY. DRY AND MILD CONDITIONS...WITH BREEZY
NORTH AND NORTHWEST WINDS ARE EXPECTED FRIDAY.  COOLER
CONDITIONS ARE EXPECTED TO FOLLOW FRIDAY NIGHT AND SATURDAY.
INCREASING HUMIDITY IS EXPECTED LATE NEXT WEEKEND AGAIN...
FOLLOWED BY ANOTHER COLD FRONT IN THE EARLY TO MID PART OF THE
FOLLOWING WEEK.
Special weather statement, Apr 6, 7:54 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
754 AM CDT SUN APR 6 2008

TXZ171>173-183>194-202>209-217>225-228-061530-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY...
PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...
CUERO...HALLETTSVILLE...CARRIZO SPRINGS
754 AM CDT SUN APR 6 2008

...EARLY TO MID APRIL WEATHER CHANGES ON THE WAY...

PATCHY FOG OVER THE EAST PART OF SOUTH CENTRAL TEXAS IS
EXPECTED TO CONTINUE THROUGH THE MID MORNING HOURS.
THIS IS FORECAST TO GIVE WAY TO PARTLY CLOUDY CONDITIONS
LATER THIS MORNING...AND THEN MOSTLY SUNNY CONDITIONS
IN THE AFTERNOON.

LATE NIGHT AND MORNING CLOUDINESS IS EXPECTED TO CONTINUE
IN THE EARLY PART OF THIS WEEK...AHEAD OF A SPRING RAIN MAKING
WEATHER SYSTEM EXPECTED TO APPROACH THE AREA FROM THE WEST
WEDNESDAY AND WEDNESDAY NIGHT. THIS WILL BRING A CHANCE FOR SHOWERS
OR THUNDERSTORMS AGAIN WEDNESDAY OR WEDNESDAY NIGHT THROUGH THURSDAY
MORNING.

A DRY AND WARM AFTERNOON...WITH BREEZY WEST WINDS IS
EXPECTED ON THURSDAY. DRY AND MILD CONDITIONS...WITH BREEZY
NORTH AND NORTHWEST WINDS ARE EXPECTED FRIDAY.  COOLER
CONDITIONS ARE EXPECTED TO FOLLOW FRIDAY NIGHT AND SATURDAY.
INCREASING HUMIDITY IS EXPECTED LATE NEXT WEEKEND AGAIN...
FOLLOWED BY ANOTHER COLD FRONT IN THE EARLY TO MID PART OF THE
FOLLOWING WEEK.

Nearby

River Flood Warnings in Texas, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.